Alert archive / Nevada / Winter Storm Warnings in 2009
Winter Storm Warning 2, NWS Elko, NV
NWS Elko, NV issued this winter storm warning at Feb 6, 2009, 3:17 PM PST for White Pine County, Nevada. It was in force for 21 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 6, 2009, 3:17 PM PST (23:17 UTC)
- Expired
- Feb 7, 2009, 12:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Elko, NV
County White Pine County, NV
The radar
The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 5:30 AM PST | HEAVY SNOW 6.5 | 19 Wnw Ruth, NV | MOORMAN RANCH COOP - 6539 FEET MSL |
| Feb 7, 7:30 AM PST | HEAVY SNOW 7 | 5 W Baker, NV | GREAT BASIN NATIONAL PARK COOP - 6850 FEET MSL |
| Feb 7, 8:00 AM PST | SNOW 4 | Ne Mcgill, NV | MCGILL COOP - 6270 FEET MSL |
| Feb 7, 8:00 AM PST | HEAVY SNOW 6.7 | Ssw Ruth, NV | RUTH COOP - 6858 FEET MSL |
| Feb 7, 8:30 AM PST | SNOW 3 | 1 Nw Lund, NV | LUND COOP - 5546 FEET MSL |
| Feb 7, 10:00 AM PST | HEAVY SNOW 6.5 | 4 Ne Ely, NV | ELY AIRPORT SNOW OBSERVER - 6242 FEET MSL - TOTAL SINCE 4PM YESTERDAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 11.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KLKN 062317 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 317 PM PST FRI FEB 6 2009 NVZ013-035-071230- /O.UPG.KLKN.WS.A.0002.090207T1200Z-090208T1200Z/ /O.NEW.KLKN.WS.W.0002.090206T2317Z-090207T2000Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL 317 PM PST FRI FEB 6 2009 ...WINTER STORM WARNING FOR HEAVY SNOW IN EFFECT UNTIL 12 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW FOR WHITE PINE AND NORTHERN NYE COUNTIES...WHICH IS IN EFFECT UNTIL 12 PM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG WINTER STORM SYSTEM WILL SPREAD SNOW ACROSS CENTRAL AND EAST CENTRAL NEVADA TONIGHT AND SATURDAY MORNING. THE HEAVIEST SNOW THROUGH MIDNIGHT WILL BE IN NORTHEAST NYE COUNTY...WITH LESS IN THE TONOPAH AREA. SNOW WILL BE HEAVIEST IN WHITE PINE COUNTY LATE TONIGHT AND SATURDAY MORNING. SNOWFALL TOTALS WILL RANGE FROM 4 TO 8 INCHES IN VALLEYS TO 8 TO 12 INCHES IN THE MOUNTAINS... EXCEPT 1 TO 3 INCHES IN THE TONOPAH AREA. ADDITIONAL SNOWFALL SATURDAY AFTERNOON COULD DEPOSIT AN EXTRA INCH OR SO OF SNOW LOCALLY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NVZ037-071230- /O.NEW.KLKN.WW.Y.0004.090206T2317Z-090207T2000Z/ SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY 317 PM PST FRI FEB 6 2009 ...WINTER WEATHER ADVISORY FOR SNOW IN EFFECT UNTIL 12 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW FOR SOUTHERN LANDER AND EUREKA COUNTIES...WHICH IS IN EFFECT UNTIL 12 PM PST SATURDAY. A STRONG WINTER STORM SYSTEM WILL SPREAD SNOW ACROSS CENTRAL NEVADA TONIGHT AND SATURDAY MORNING. SNOWFALL TOTALS WILL RANGE FROM 2 TO 4 INCHES...EXCEPT LOCALLY UP TO 6 INCHES IN THE EUREKA AREA...WITH 4 TO 8 INCHES IN THE MOUNTAINS. ADDITIONAL SNOWFALL SATURDAY AFTERNOON COULD DEPOSIT AN EXTRA INCH OR SO OF SNOW LOCALLY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ REA
2 follow-up statements
000 WWUS45 KLKN 071044 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 244 AM PST SAT FEB 7 2009 NVZ013-035-072000- /O.CON.KLKN.WS.W.0002.000000T0000Z-090207T2000Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL 244 AM PST SAT FEB 7 2009 ...WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL NOON PST TODAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL NOON PST TODAY. A STRONG STORM SYSTEM CENTERED OVER SOUTH CENTRAL CALIFORNIA WILL SPREAD SNOW ACROSS CENTRAL NEVADA THROUGH THIS MORNING. THE HEAVIEST SNOW WILL BE ACROSS WHITE PINE AND NORTHEASTERN NYE COUNTY...WITH LESS IN THE TONOPAH AREA. SNOWFALL TOTALS WILL RANGE FROM 4 TO 8 INCHES IN VALLEYS TO 8 TO 12 INCHES IN THE MOUNTAINS... EXCEPT LESS THAN 1 INCH IN THE TONOPAH AREA. ADDITIONAL SNOWFALL THIS AFTERNOON COULD DEPOSIT AN EXTRA INCH OR SO OF SNOW LOCALLY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NVZ037-072000- /O.CON.KLKN.WW.Y.0004.000000T0000Z-090207T2000Z/ SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY 244 AM PST SAT FEB 7 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. A STRONG STORM SYSTEM CENTERED OVER SOUTH CENTRAL CALIFORNIA WILL SPREAD SNOW ACROSS CENTRAL NEVADA THROUGH THIS MORNING. SNOWFALL TOTALS WILL RANGE FROM 3 TO 5 INCHES WITH 4 TO 8 INCHES IN THE MOUNTAINS. ADDITIONAL SNOWFALL THIS AFTERNOON COULD DEPOSIT AN EXTRA INCH OR SO OF SNOW LOCALLY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KLKN 071946 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1146 AM PST SAT FEB 7 2009 NVZ013-035-072100- /O.EXP.KLKN.WS.W.0002.000000T0000Z-090207T2000Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL 1146 AM PST SAT FEB 7 2009 ...WINTER STORM WARNING WILL EXPIRE AT NOON PST TODAY... THE WINTER STORM WARNING FOR WHITE PINE AND NORTHERN NYE COUNTIES WILL EXPIRE AT NOON PST TODAY. SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON...WITH ADDITIONAL LOCAL ACCUMULATIONS OF UP TO AN INCH POSSIBLE. $$ NVZ037-072100- /O.EXP.KLKN.WW.Y.0004.000000T0000Z-090207T2000Z/ SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY 1146 AM PST SAT FEB 7 2009 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON PST TODAY... THE WINTER WEATHER ADVISORY FOR SOUTHERN LANDER AND EUREKA COUNTIES WILL EXPIRE AT NOON PST TODAY. SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON...WITH ADDITIONAL LOCAL ACCUMULATIONS OF UP TO AN INCH POSSIBLE. $$ REA
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this winter storm warning went out at Feb 6, 12:32 PM PST, 2 hours 45 minutes earlier.
Area forecast discussion, Feb 6, 12:32 PM PST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 1232 PM PST FRI FEB 6 2009 .SYNOPSIS...A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL BRING A GOOD CHANCE OF RAIN AND SNOW TO MAINLY CENTRAL NEVADA TODAY AND TONIGHT. AS THIS LOW MOVES INTO SOUTHERN CALIFORNIA SATURDAY IT WILL CONTINUE TO BRING RAIN AND SNOW TO CENTRAL NEVADA. A LOW PRESSURE SYSTEM DROPPING OUT OF THE NORTH WILL BRING SNOW TO NORTHERN AND CENTRAL NEVADA SUNDAY NIGHT AND MONDAY WITH SIGNIFICANT ACCUMULATIONS POSSIBLE. .UPDATE...FRESHENED UP GRIDS TO REFLECT RECENT TRENDS INCLUDING LESS CLOUD COVER AND WARMER TEMPS IN THE NORTH. ALSO INCLUDED THUNDER POSSIBILITY IN THE SOUTH FOR THIS AFTERNOON. NEW PACKAGE WILL COME OUT SHORTLY. && .PREV DISCUSSION... /ISSUED AT 155 AM / SHORT TERM...TODAY THROUGH SUNDAY. SHORT WAVE MOVING ACROSS ERN NV ATTM BRINGING SOME LIGHT SNOW SHOWERS. BY DAYBREAK THIS SHORT WAVE WILL BE EXITING INTO UTAH AND IDAHO. ANOTHER UPPER LOW FORMING OFF THE CNTRL CA COAST WILL PUSH MORE MOISTURE INTO CNTRL NV LATER THIS MORNING AND AFTN AND WILL GO WITH HIGH CHC TO LIKELY POPS THAT AREA TAPERING OFF TO SLIGHT CHANCE ACROSS NRN NV. SNOW LEVELS AROUND 5500 FEET BUT ACCUMULATIONS EXPECTED TO GENERALLY BE LESS THAN AN INCH IN THE VALLEYS OF CNTRL NV TODAY. STARTING TONIGHT THE FORECAST GETS A LITTLE TRICKY ACROSS CNTRL NV AS UPPER LOW PUSHES INTO SRN CA. THE ECMWF CONTINUES TO SHOW MORE PRECIPITATION ACROSS THIS AREA WITH 24 HR AMOUNTS ENDING SATURDAY NIGHT AROUND 1/2 INCH OVER NRN NYE AND SRN WHITE PINE COUNTIES. HOWEVER BOTH THE GFS/NAM ARE DRIER WITH AROUND 1/4 TO 1/3 INCH...MAINLY OVER THE ERN PORTION OF NRN NYE AND SRN WHITE PINE...KEEPING THE HEAVIER PRECIP SOUTH OF OUR FORECAST AREA. THIS WOULD MAKE THE DIFFERENCE BETWEEN UPGRADING OUR CURRENT WINTER STORM WATCH TO A WARNING OR JUST GOING WITH AN ADVISORY. FOR NOW DUE TO THIS UNCERTAINTY WILL CONTINUE WITH THE WATCH AND HOPEFULLY LATER MODEL RUNS WILL BE IN BETTER AGREEMENT. PRECIP WILL BEGIN TO TAPER OFF SUNDAY MORNING ACROSS CNTRL NV AS UPPER LOW HEADS INTO SRN UT/NRN AZ. NEXT UPPER TROUGH WILL BE DIGGING SWD ALONG THE OREGON/NRN CA COAST BY SUNDAY AFTN BUT ANY PRECIP FROM THIS SYSTEM WILL HOLD OFF UNTIL SUNDAY NIGHT. LONG TERM...SUNDAY NIGHT THROUGH THURSDAY NIGHT...MODELS CONTINUE TO SHOW A MORE ACTIVE PATTERN ACROSS THE GREAT BASIN THROUGH NEXT WEEK WITH SEVERAL STORM SYSTEMS PUSHING SOUTHEAST ACROSS THE GREAT BASIN FROM THE GULF OF ALASKA. EACH SYSTEM IS FORECAST TO BRING A REINFORCING SHOT OF COLD POLAR AIR TO THE AREA...WHICH HIGH TEMPS STRUGGLING TO REACH FREEZING NEXT WEEK. FOR SUNDAY NIGHT AND MONDAY...THE POTENTIAL EXISTS FOR A STRONG WINTER STORM TO IMPACT THE REGION...WITH THE GFS AND ECMWF IN MUCH BETTER AGREEMENT...SHOWING A STRONG UPPER LEVEL TROUGH BECOMING NEGATIVELY TILTED AS IT PUSHES ONSHORE SUNDAY NIGHT AND INTO THE AREA ON MONDAY. 00Z GFS SHOWS SURFACE LEE-SIDE CYCLOGENESIS JUST SOUTH OF THE I80 CORRIDOR...WITH A 999MB SURFACE LOW PUSHING EAST AND THEN NORTHEAST INTO NRN UTAH BY LATE MONDAY. GFS SHOWS OMEGA VALUES OVER 15 UB/S TO 20 UB/S AT 700MB ALONG AND WEST OF AN AREA OF FRONTOGENESIS ACROSS MOST OF NRN AND CNTRL NV WEST OF HIGHWAY 93. GFS SOUNDINGS DEPICT AN UNSTABLE LOW TO MIDLEVEL AIRMASS ASSOCIATED WITH THIS SYSTEM WHICH IS FAVORABLE FOR HEAVY PRECIP AS WELL. ECMWF SHOWS A SIMILAR SOLUTION...BUT NOT QUITE AS MUCH QPF COMPARED TO THE GFS WHICH SHOWS BETWEEN 0.40 TO 0.75 INCHES OF LIQUID ACROSS ALL ZONES EXCEPT ERN ELKO AND WHITE PINE COUNTIES. THIS TYPE OF SET UP IS FAVORABLE FOR A WINTER STORM ACROSS NRN AND CNTRL NV...SO INCREASED POP TO 60+ PCT THROUGH MONDAY NIGHT. MODELS ARE EXPECTED TO DIFFER ON THE LOCATION OF THE SURFACE LOW AND MAIN WRAP AROUND PRECIP BAND...SO WILL LIKELY HAVE A BETTER IDEA ON SPECIFIC SNOW ACCUMULATIONS THIS WEEKEND...BUT THE POTENTIAL EXISTS FOR 5 TO 10 INCHES OF SNOW...EVEN IN THE VALLEYS BY MONDAY NIGHT. 700MB TEMPS EXPECTED TO LOWER BELOW -14C...WHICH WILL RESULT IN SURFACE TEMPS 10 TO 15 DEGS BELOW AVERAGE...BUT ALSO RESULT IN HIGH SNOW RATIOS AS WELL. ALL MODELS SHOW CONDITIONS IMPROVING FOR TUESDAY BEFORE THE NEXT COLD FRONT QUICKLY PUSHES SOUTHEAST FROM THE PAC NW EARLY WEDNESDAY...WITH THE GFS SHOWING A SECONDARY UPPER LEVEL DISTURBANCE IMPACTING THE REGION WEDNESDAY NIGHT AND THURSDAY. ECMWF SHOWS THIS DISTURBANCE A BIT FURTHER WEST COMPARED TO THE GFS...BUT STILL HAS LIGHT PRECIP MOVING ACROSS THE AREA AS ANOTHER COLD FRONT QUICKLY SWEEPS SOUTH...BRINGING 700MB TEMPS AS COLD AS -18C TO THE AREA. INCREASED POP TO 30 TO 50 PCT WEDNESDAY AND THURSDAY ACROSS MOST OF THE AREA WITH SLIGHTLY LOWER VALUES ACROSS CNTRL NV. LOWERED MAX TEMPS WITH HIGHS EXPECTED TO STRUGGLE TO REACH FREEZING. MIN TEMPS ARE NOT EXPECTED TO GET TOO COLD WITH CLOUD COVER PRESENT...WITH LOWS GENERALLY IN THE TEENS TO LOW 20S. FURTHER OUT...MODELS CONTINUE TO SHOW A LONG WAVE TROUGH OVER THE ERN PACIFIC OCEAN AND WRN UNITED STATES THROUGH THE SECOND WEEKEND OF FEB...SO EXPECT COLDER THAN NORMAL TEMPS TO CONTINUE AS WELL AS MORE CHANCES OF SNOW ACROSS THE GREAT BASIN. AVIATION...CONDITIONS ACROSS CNTRL NV WILL DETERIORATE THIS MORNING AS A UPPER LEVEL LOW NEAR THE CALIF COASTLINE STARTS TO MOVE EAST. SNOW IS EXPECTED TO DEVELOP AROUND KTPH EARLY THIS MORNING...AND AROUND NOON AT KELY WITH IFR CONDITIONS EXPECTED. PERIODS OF SNOW WILL CONTINUE THROUGH FRIDAY NIGHT AND POSSIBLY INTO SATURDAY WITH SNOW BECOMING HEAVY AT TIMES AND LOW IFR CONDITIONS LIKELY ON SATURDAY. FURTHER NORTH...DO NOT EXPECT MUCH SNOW IN THE KWMC AND KEKO AREAS THROUGH FRIDAY EVENING...BUT CIGS ARE EXPECTED TO BE AROUND 3K FEET AGL PRODUCING PERIODS OF MVFR CONDITIONS. && .LKN WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT FOR NVZ013-035. && 91/95/95/88
Hazardous weather outlook, Feb 6, 2:45 AM PST, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 245 AM PST FRI FEB 6 2009 NVZ013-030>037-062345- NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 245 AM PST FRI FEB 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND CENTRAL NEVADA. .DAY ONE...TODAY RAIN AND SNOW SHOWERS WILL MOVE INTO CENTRAL NEVADA LATE THIS MORNING AND AFTERNOON. ACCUMULATIONS UP TO AN INCH ARE POSSIBLE IN THE VALLEYS ABOVE 5500 FEET WITH 2 TO 3 INCHES IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...TONIGHT THROUGH WEDNESDAY A STRONG STORM SYSTEM ALONG THE CENTRAL AND SOUTHERN CALIFORNIA COAST COULD BRING SIGNIFICANT SNOWFALL TO PORTIONS OF CENTRAL NEVADA ABOVE 5500 FEET LATE TONIGHT THROUGH SATURDAY NIGHT. 3 TO 6 INCHES OF SNOW ARE POSSIBLE IN THE VALLEYS OF NORTHERN NYE AND WHITE PINE COUNTIES BY SUNDAY MORNING WITH 6 TO 12 INCHES POSSIBLE IN THE MOUNTAINS...MAINLY ALONG AND SOUTH OF HIGHWAYS 50 AND 6. A WINTER STORM WATCH HAS BEEN ISSUED FOR THIS SYSTEM FROM LATE FRIDAY NIGHT THROUGH LATE SATURDAY NIGHT FOR ELEVATIONS ABOVE 5500 FEET. SEE PRODUCT RNOWSWLKN FOR FURTHER DETAILS. A SECOND STORM SYSTEM WILL APPROACH FROM THE NORTHWEST SUNDAY NIGHT AND INTO MONDAY...BRINGING MUCH COLDER AIR ALONG WITH A GOOD CHANCE OF WIDESPREAD SIGNIFICANT SNOW ACCUMULATIONS TO ALL OF NORTHERN AND CENTRAL NEVADA. THE POTENTIAL EXISTS FOR 6 OR MORE INCHES OF SNOW...STARTING LATE SUNDAY NIGHT AND CONTINUING THROUGH LATE MONDAY EVENING. MOTORISTS TRAVELING ACROSS NEVADA SUNDAY AND MONDAY ARE URGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE REGARDING THIS POSSIBLE WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 3:17 PM PST | Winter Weather Advisory | LKN | Eureka, Lander | 21 hr |
Nearby
Winter Storm Warnings in Nevada, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.